# SDR DALA2025060504282

- Difficulty date: June 4, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,252 hours, 1,500 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 RE-INSPECT STRINGER 1R REPAIR AT FRAME 62-63. CORRECTIVE ACTION: OK FOR CONTINUED SERVICE PER ERA 626585-14 AFTER BEING RE-INSPECTED. (1005250)
